Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 45.

GHOSH, ANISH ; SØLUND KIRSEBOM, MAXIM ; ROY, PARTHANIL (2021) Continued fractions, the Chen–Stein method and extreme value theory Ergodic Theory & Dynamical Systems, 41 (2). pp. 461-470. ISSN 0143-3857

Ghosh, Anish ; Gorodnik, Alex ; Nevo, Amos (2021) Counting intrinsic Diophantine approximations in simple algebraic groups arXiv.org.

Ghosh, Anish ; Nandi, Debanjan (2021) Diophantine approximations, large intersections and geodesics in negative curvature arXiv.org.

Ghosh, Anish ; Han, Jiyoung (2021) Values of Inhomogeneous Forms at S-integral points arXiv.org.

Bandi, Prasuna ; Ghosh, Anish ; Han, Jiyoung (2021) A generic effective Oppenheim theorem for systems of forms Journal of Number Theory, 218 . pp. 311-333. ISSN 0022-314X

Chow, Sam ; Ghosh, Anish ; Guan, Lifan ; Marnat, Antoine ; Simmons, David (2020) Diophantine transference inequalities: weighted, inhomogeneous, and intermediate exponents Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, XXI . pp. 643-671. ISSN 0391-173X

Ghosh, Anish ; Kelmer, Dubi ; Yu, Shucheng (2020) Effective Density for Inhomogeneous Quadratic Forms I: Generic Forms and Fixed Shifts International Mathematics Research Notices . ISSN 1073-7928

Ghosh, Anish ; Kelmer, Dubi ; Yu, Shucheng (2020) Effective density for inhomogeneous quadratic forms II: fixed forms and generic shifts arXiv.org.

Alam, Mahbub ; Ghosh, Anish (2020) Equidistribution on homogeneous spaces and the distribution of approximates in Diophantine approximation Transactions of the American Mathematical Society, 373 (5). pp. 3357-3374. ISSN 0002-9947

Ghosh, Anish ; Gorodnik, Alexander ; Nevo, Amos (2020) Optimal density for values of generic polynomial maps American Journal of Mathematics, 142 (6). pp. 1945-1979. ISSN 1080-6377

Alam, Mahbub ; Ghosh, Anish ; Yu, Shucheng (2020) Quantitative Diophantine approximation with congruence conditions arXiv.org.

Alam, Mahbub ; Ghosh, Anish (2020) Quantitative rational approximation on spheres arXiv.org.

Datta, Shreyasi ; Ghosh, Anish (2020) S-arithmetic Inhomogeneous Diophantine approximation on manifolds arXiv.org.

Bandi, Prasuna ; Ghosh, Anish (2020) Small solutions of quadratic forms with congruence conditions arXiv.org.

An, Jinpeng ; Ghosh, Anish ; Guan, Lifan ; Ly, Tue (2019) Bounded orbits of diagonalizable flows on finite volume quotients of products of SL2(R) Advances in Mathematics, 354 . p. 106743. ISSN 0001-8708

Datta, Shreyasi ; Ghosh, Anish (2019) Diophantine inheritance for p-adic measures arXiv.org.

Datta, Shreyasi ; Ghosh, Anish (2019) Multiplicative p-adic metric Diophantine approximation on manifolds and dichotomy of exponents arXiv.org.

Bandi, Prasuna ; Ghosh, Anish (2019) On the density at integer points of a system comprising an inhomogeneous quadratic form and a linear form arXiv.org.

Ganguly, Arijit ; Ghosh, Anish (2019) Remarks on Diophantine approximation in function fields Mathematica Scandinavica, 124 (1). pp. 5-14. ISSN 0025-5521

Ghosh, Anish (2019) Topics in homogeneous dynamics and number theory arXiv.org.

Ganguly, Arijit ; Ghosh, Anish (2019) The inhomogeneous Sprindzhuk conjecture over a local field of positive characteristic arXiv.org.

Beresnevich, Victor ; Ghosh, Anish ; Simmons, David ; Velani, Sanju (2018) Diophantine approximation in Kleinian groups: singular, extremal, and bad limit points Journal of the London Mathematical Society, 2 . pp. 1-23. ISSN 0024-6107

Ghosh, Anish ; Marnat, Antoine (2018) On Diophantine transference principles Mathematical Proceedings of the Cambridge Philosophical Society . pp. 1-17. ISSN 0305-0041

Velani, Sanju ; Ghosh, Anish ; Ganguly, Arijit ; Beresnevich, Victor (2018) Inhomogeneous Dual Diophantine Approximation on Affine Subspaces International Mathematics Research Notices, 2020 (12). pp. 3582-3613. ISSN 1073-7928

Ghosh, Anish ; Kelmer, Dubi (2017) A quantitative Oppenheim theorem for generic ternary quadratic forms Journal of Modern Dynamics, 12 (1). pp. 1-8. ISSN 1930-532X

Ganguly, Arijit ; Ghosh, Anish (2017) Dirichlet's Theorem in Function Fields Canadian Journal of Mathematics, 69 (3). pp. 532-547. ISSN 0008-414X

Ghosh, Anish ; Kelmer, Dubi (2017) Shrinking targets for semisimple groups Bulletin of the London Mathematical Society, 49 (2). pp. 235-245. ISSN 0024-6093

Baier, Stephan ; Ghosh, Anish (2017) Restricted simultaneous Diophantine approximation Mathematika, 63 (01). pp. 34-52. ISSN 0025-5793

Ghosh, Anish (2016) A Khintchine-type theorem for hyperplanes Journal of the London Mathematical Society, 72 (2). pp. 293-304. ISSN 0024-6107

Einsiedler, Manfred ; Ghosh, Anish ; Lytle, Beverly (2016) Badly approximable vectors, C1 curves and number fields Ergodic Theory & Dynamical Systems, 36 (06). pp. 1851-1864. ISSN 0143-3857

Ghosh, Anish ; Gorodnik, Alexander ; Nevo, Amos (2016) Best possible rates of distribution of dense lattice orbits in homogeneous spaces Journal fur die reine und angewandte Mathematik . No pp. given. ISSN 0075-4102

Ghosh, Anish ; Haynes, Alan (2016) Projective metric number theory Journal fur die reine und angewandte Mathematik, 2016 (712). No pp. found. ISSN 0075-4102

Athreya, Jayadev S. ; Ghosh, Anish ; Tseng, Jimmy (2015) Spiraling of approximations and spherical averages of Siegel transforms Journal of London Mathematical Society, 91 (2). pp. 383-404. ISSN 0024-6107

Ghosh, Anish ; Royals, Robert (2015) An extension of the Khinchin–Groshev theorem Acta Arithmetica, 167 (1). pp. 1-17. ISSN 0065-1036

Ghosh, Anish ; Gorodnik, Alexander ; Nevo, Amos (2014) Metric Diophantine approximation on homogeneous varieties Compositio Mathematica, 150 (08). pp. 1435-1456. ISSN 0010-437X

Ghosh, A. ; Baier, S. (2014) Diophantine approximation on lines with prime constraints Quarterly Journal of Mathematics, 66 (1). pp. 1-12. ISSN 0033-5606

Ghosh, Anish ; Gorodnik, Alexander ; Nevo, Amos (2013) Diophantine approximation and automorphic spectrum International Mathematics Research Notices, 2013 (21). pp. 5002-5058. ISSN 1073-7928

Athreya, Jayadev S. ; Ghosh, Anish ; Amritanshu, Prasad (2013) Buildings, extensions, and volume growth entropy The New York Journal of Mathematics, 19 (1). pp. 1-11. ISSN 1076-9803

Athreya, J. S. ; Ghosh, Anish ; Prasad, Amritanshu (2012) Ultrametric logarithm laws, II Monatshefte fur Mathematik, 167 (3-4). pp. 333-356. ISSN 0026-9255

Ghosh, Anish (2011) Diophantine exponents and the Khintchine Groshev theorem Monatshefte fur Mathematik, 163 (3). pp. 281-299. ISSN 0026-9255

Ghosh, Anish (2011) A Khintchine-Groshev theorem for affine hyperplanes International Journal of Number Theory, 07 (04). pp. 1045-1064. ISSN 1793-0421

Einsiedler, Manfred ; Ghosh, Anish (2010) Rigidity of measures invariant under semisimple groups in positive characteristic Proceedings of the London Mathematical Society, 100 (1). pp. 249-268. ISSN 0024-6115

Ghosh, Anish (2010) Diophantine approximation on affine hyperplanes Acta Arithmetica, 144 (2). pp. 167-182. ISSN 0065-1036

Athreya, J. S. ; Ghosh, Anish ; Prasad, Amritanshu (2009) Ultrametric logarithm laws I Discrete and Continuous Dynamical Systems - Series S, 2 (2). pp. 337-348. ISSN 1937-1632

Ghosh, Anish (2007) Metric Diophantine approximation over a local field of positive characteristic Journal of Number Theory, 124 (2). pp. 454-469. ISSN 0022-314X

This list was generated on Sun Oct 2 15:40:25 2022 UTC.